# SDR AALA201803079021

- Difficulty date: March 5, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 69,585 hours, 8,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Pinched
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L DOOR AIR LEAK REPORTED BY FLIGHT ATTENDANT AT CRUISE . FOUND GIRT MATERIAL PINCHING DOOR SEAL. ACCOMPLISHED AMM 25-66-01 (GIRT MATERIAL STORAGE) AND AMM 05-51-24 (CABIN PRESSURE LEAK TEST) NO LEAKS FOUND. OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
